Advil Extra Strength Capl... has been added to your Cart
Unlock 15% savings by subscribing to 5 products. Learn More
Deliver every:
Have one to sell? Sell on Amazon

Advil Extra Strength Caplets (32 Count) 400 mg ibuprofen, Temporary Pain Reliever / Fever Reducer

by Advil
4.4 out of 5 stars 14 customer reviews
Amazon's Choice recommends highly rated, well-priced products available to ship immediately.
Amazon's Choice for "ibuprofen 400mg"

Price: CDN$ 9.47 (CDN$ 0.30 / Count) & FREE Shipping on orders over CDN$ 35. Details
In Stock.
Ships from and sold by Amazon.ca. Gift-wrap available.
  • Includes 1 package of Advil Extra Strength (32 Count) Ibuprofen Caplets
  • For fast and effective relief of pain associated with muscles and joints, back/body pain, and pain from inflammation associated with physical overexertion, toothache or menstrual pain
  • Ibuprofen Caplets USP 400 mg
  • Provides up to 8 hours of pain relief
  • Get fast and effective relief, day or night, so you can Advil and go
Try Amazon Cash and receive a $10 Amazon.ca

Frequently bought together

  • Advil Extra Strength Caplets (32 Count) 400 mg ibuprofen, Temporary Pain Reliever / Fever Reducer
  • +
  • Tylenol Extra Strength Pain Relieving EZ Tablets-500mg, 150 Count
  • +
  • Advil Extra Strength Liqui-Gels (24 Count) 400 mg ibuprofen, Temporary Pain Reliever/Fever Reducer
Total price: CDN$ 29.11
Buy the selected items together

Have a question?

Find answers in product info, Q&As, reviews

Please make sure that you've entered a valid question. You can edit your question or post anyway.

Don't see what you're looking for?
There was a problem completing your request. Please try your search again later.
All Product Information Customer Q&A's Customer Reviews

Product details

  • Product Dimensions: 12.7 x 12.7 x 20.3 cm
  • Shipping Weight: 18.1 g
  • ASIN: B003M5E9B6
  • Date first available at Amazon.ca: March 1 2013
  • Average Customer Review: 4.4 out of 5 stars 14 customer reviews
  • Amazon Bestsellers Rank: #3,076 in Health & Personal Care (See Top 100 in Health & Personal Care)
  • Would you like to tell us about a lower price?

Product description

Advil Extra Strength Caplets provide fast and effective relief of discomfort from headaches, menstrual and back pain.

To be sure this product is right for you, always read and follow the label.


Important information

Safety Warning
Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

Legal Disclaimer
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.

Ingredients
Active Ingredient(s) & Purpose:  Ibuprofen 400 mg; Pain reliever/Fever reducer. Non-medicinal Ingredients:  Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.

Directions
Adults and children over 12: Take 1 caplet every 4 hours as needed. Do not exceed 3 caplets in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.


Customer Questions & Answers

14 customer reviews

4.4 out of 5 stars

Review this product

Share your thoughts with other customers

Showing 1-8 of 14 reviews

TOP 100 REVIEWERVINE VOICE
December 20, 2017
Verified Purchase
2 people found this helpful
Comment Report abuse
August 24, 2017
Verified Purchase
June 27, 2017
Verified Purchase
May 5, 2017
Verified Purchase
July 30, 2018
December 26, 2016

Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.

Avis:Bien que nous travaillions à nous assurer que les renseignements relatifs aux produits soient corrects, il arrive parfois que les fabricants modifient leur liste d´ingrédients. L´emballage réel du produit peut contenir plus de renseignement ou des renseignements différents de ceux qui apparaissent sur notre site web. Nous vous recommandons de ne pas vous fier seulement aux renseignements présentés et de toujours lire les étiquettes, les avertissements et les instructions avant d´utiliser ou de consommer un produit. Ce produit peut ne pas vous convenir. Pour des renseignements supplémentaires sur un produit, veuillez communiquer avec le fabricant. Le contenu de ce site est fourni à des fins de référence et ne vise pas à remplacer les conseils d´un médecin, d´un pharmacien ou de tout autre professionnel de la santé reconnu. Vous ne devriez pas utiliser ces renseignements comme outil d´autodiagnostic ou pour le traitement d´un problème de santé ou d´une maladie. Communiquez avec votre fournisseur de soins de santé immédiatement si vous soupçonnez que vous avez un problème médical. Amazon.ca décline toute responsabilité pour les inexactitudes ou les déclarations erronées relatives aux produits.


Where's My Stuff?

Delivery & Returns

Need Help?